# SDR CALA2025070306181

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 48,385 hours, 5,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE PACK REMOVED FOR ACCESS IAW DMC-B787-A-25-66-01-01B-520A-A.  RENDER SAFE CHECKLIST FOR DAY ONE 1ST JULY 2025. DOOR 4R SLIDE PACK INSTALLED IAW DMC-B787-A-25-66-01-01B-720A-A. EVACUATION SLIDE RII COMPLETED REF GMM 09-25-05. INSPECTION VISUAL CHECKS OK, PINS CONFIRMED REMOVED.  OK TO CONTINUE
